# SDR SIMA20200228002

- Difficulty date: February 28, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 38,828 hours, 33,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NOT OPENING AND CLOSING CORRECTLY-C/A-INSPECTED MAIN CABIN DOOR VERIFIED OPERATION OF DOOR REF EMB 145 AMM 52-10-01 ALL CHECKS GOOD OK FOR SERVICE
